Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pain in the abdomen, yellowish vaginal discharge, pain in the ribs and weight loss. STI?

Hi doctorim having a serious problem im 25years old i have pain on my stomach and discharge on my vargina yellowish and abnormal pain on my waist left side below the ribs,i have been having this problem since 2011 after having an abortion 2010 December and i have been to doctors,clinics but still they says is STI but my boyfriend he doesnt have the infection.i dont no to do now im feeling this pain everyday there is no change im even loosing waight.please help.
Asked On : Fri, 19 Apr 2013
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Dec 2013
Welcome and thanks for posting your query to HCM.
After reading your problem the best of the diagnosis we can make out is - Pelvic Inflammatory disease commonly known as PID. This is the inflammation of the uterus, fallopian tubes, and ovaries due to infection by various organisms. There are so many modes of infections with STD's being the common but is also possible by many other routes such as lymphatic and hematogenous (blood borne). In your case it appears to be post-abortion or STD's ( as you have abnormal yellowish vaginal discharge). The inflammation leads to scar formation with adhesions (fibrous bands) to surrounding structures in the abdomen. This is the reason why you have pain in your abdomen.
Now for the part of treatment you must visit a proper gynecologist who can evaluate your condition and can give you the best possible antibiotic therapy.
Hope to give you the best of the information.
With best health wishes,
Dr Sanjay K Kanodia
MD ( Dermatology and STD/ Venereology)
Answered: Fri, 19 Apr 2013
I find this answer helpful

 1 user finds this helpful

General Surgeon Dr. Ivan R. Rommstein's  Response
Apr 2013
Hi and welcome to HCM.
It sounds like STI and this must be ruled out first,but some other disorders can cause it as well especailly considering your abortion. YOu should do vaginal and pelvic ultrasound and hormonal levels to verify is there any problem such as cysts, endometriosis or endometrial hyperplasia. Vaginal discharge isnt something to be ignored. YOu should also do vaginal swab to see the exact microbe which causes it and then it can be treated on right way. Wish you good health.
Answered: Fri, 19 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor